# SDR TWAA0002612

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT WING TRAILING EDGE FLAP O/B HINGE CASTING ATTACH FRAME WAS CRACKED AT I/B AND O/B SIDES.  REPLACED CRACKED FRAME PER SRM 51-10-01, PARAGRAPH C.
